Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 295, NWS Memphis, TN

July 6, 2012Obion County, Weakley County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jul 6, 2012, 3:37 PM CDT for Obion County, Weakley County, Tennessee. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 3:37 PM CDT (20:37 UTC)
Expired
Jul 6, 2012, 4:15 PM CDT
In force
38 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Obion County, TN, Weakley County, TN

The radar

The Paducah radar (KPAH), 75 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 2:58 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
844 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

290 
WUUS54 KMEG 062037
SVRMEG
TNC131-183-062115-
/O.NEW.KMEG.SV.W.0295.120706T2037Z-120706T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

* UNTIL 415 PM CDT

* AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR LATHAM...OR 8 MILES EAST OF FULTON...
  AND MOVING SOUTHWEST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.IN ADDITION TO  DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3644 8854 3615 8885 3634 8909 3651 8888
      3651 8862
TIME...MOT...LOC 2037Z 042DEG 15KT 3649 8874

$$


RRH
1 follow-up statement
635 
WWUS54 KMEG 062101
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT FRI JUL 6 2012

TNC131-183-062115-
/O.CON.KMEG.SV.W.0295.000000T0000Z-120706T2115Z/
WEAKLEY TN-OBION TN-
401 PM CDT FRI JUL 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EASTERN OBION AND WESTERN WEAKLEY COUNTIES...

AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR RUTHVILLE...OR 6 MILES NORTHEAST
OF MARTIN...MOVING SOUTHWEST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARTIN...
RIVES...MC CONNELL...SHAFFNER...TERRELL...RUTHVILLE...GARDNER...
HYNDSVER...RALSTON...KIMERY...SIDONIA...MOUNT PELIA AND PISGAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3639 8865 3615 8885 3634 8909 3651 8888
      3651 8873
TIME...MOT...LOC 2101Z 042DEG 15KT 3642 8882

$$


RRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:34 PM CDT, 3 minutes earlier.

Area forecast discussion, Jul 6, 3:34 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
334 PM CDT FRI JUL 6 2012

.DISCUSSION...

CLOUDS ARE BEGINNING TO MOVE INTO EASTERN SECTIONS OF THE FORECAST
AREA WHILE MOSTLY SUNNY SKIES WERE FOUND ELSEWHERE. TEMPERATURES
RANGE FROM THE LOWER 90S TO AS HIGH AS 102 DEGREES. SHOWERS AND
THUNDERSTORMS ARE MOVING INTO EASTERN SECTIONS OF THE FORECAST
AREA. SOME OF THESE THUNDERSTORMS ARE BECOMING SEVERE PRODUCING
DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH WILL BE ISSUED FOR
PARTS OF THE FORECAST AREA. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH MUCH OF THE EVENING HOURS.

UPPER LEVEL RIDGE WILL BEGIN TO BREAK DOWN SOME ON SATURDAY.
AFTERNOON TEMPERATURES WILL BE A COUPLE OF DEGREES COOLER WITH
MOST LOCATIONS REMAINING BELOW 100 DEGREES. HOWEVER...MOISTURE
WILL BE ON THE INCREASE WHICH WILL ALLOW HEAT INDEX VALUES TO RISE
ABOVE 105 DEGREES FOR ONE MORE DAY SO WILL KEEP HEAT ADVISORY IN
EFFECT UNTIL SATURDAY EVENING. SCATTERED SHOWERS AND THUNDERSTORMS
WILL ALSO BE POSSIBLE ON SATURDAY AS WELL AS SATURDAY NIGHT.

BY SUNDAY...A COLD FRONT WILL BE APPROACHING THE REGION. AS THE
FRONT GETS CLOSER TO THE REGION...CLOUDS WILL BE ON THE INCREASE
AND THERE WILL BE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS.
WITH MORE CLOUDS ACROSS THE REGION...TEMPERATURES WILL BE A LITTLE
COOLER ON SUNDAY WITH HIGHS IN THE LOW TO MID 90S. THIS HIGHER
CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY NIGHT AS WELL.

BY MONDAY...THE FRONT WILL BE ACROSS THE FORECAST AREA WITH
SHOWERS AND THUNDERSTORMS LIKELY. WITH THE CLOUDS AND RAIN
TEMPERATURES WILL BE COOLER THAN NORMAL WITH HIGHS IN THE UPPER
80S TO AROUND 90 DEGREES. THE COLD FRONT WILL ONLY MOVE SLOWLY
SOUTH MONDAY NIGHT AND TUESDAY WITH A CONTINUE CHANCE OF SHOWERS
AND THUNDERSTORMS. AFTERNOON TEMPERATURES ON TUESDAY WILL ONLY BE
IN THE MID TO UPPER 80S.

BY TUESDAY NIGHT...THE COLD FRONT WILL MOVE STALL OUT OVER SOUTHERN
SECTIONS OF THE FORECAST AREA WITH THE CHANCE OF THUNDERSTORMS
DECREASING FROM NORTH TO SOUTH. THE FRONT WILL BE NEAR OR SOUTH OF
THE FORECAST AREA FROM WEDNESDAY THROUGH FRIDAY SO THERE WILL BE A
SMALL CHANCE OF THUNDERSTORMS ALL THREE DAYS. TEMPERATURES WILL
REMAIN SLIGHTLY BELOW NORMAL FOR THESE DAYS.

ARS

&&

.AVIATION...
18Z TAFS

LOW LEVEL AIRMASS IS A LITTLE MORE HUMID AT MIDDAY THAN THE PAST
SEVERAL DAYS. A WEAK MIDLEVEL SHORTWAVE DISTURBANCE WAS ROTATING
SOUTHWESTWARD THROUGH THE TN RIVER VALLEY... HELPING TO DEVELOP
SCATTERED TSRA BETWEEN MKL AND BNA. STEERING FLOW IS WEAK... BUT
THESE CELLS SHOULD MOVE SLOWLY SW...WHILE EXPANDING INTO NORTH MS.
HAVE CONTINUED VCTS AT TUP.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  80  98  78  94 /  30  30  30  50
MKL  75  98  74  93 /  30  20  30  40
JBR  77  99  76  93 /  20  20  30  50
TUP  76  96  74  92 /  30  40  40  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jul 6, 5:10 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
510 AM CDT FRI JUL 6 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-071215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
510 AM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH AS HEAT
INDEX READINGS REACH OR EXCEED 105 DEGREES. HOT TEMPERATURES AND
DRY FUELS MAY CREATE AN ELEVATED FIRE DANGER ACROSS THE NORTHERN
HALF OF THE AREA.

WEAKER UPPER LEVEL RIDGING ACROSS THE SOUTHERN HALF OF THE REGION
COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE WILL RESULT IN
ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A
FEW OF THESE STORMS MAY APPROACH SEVERE LIMITS AND PRODUCE
LOCALIZED DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH 8 PM
CDT SATURDAY AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES.

THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BREAK DOWN ON SUNDAY
RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT
WILL DROP SOUTH INTO THE REGION ON MONDAY AND STALL ACROSS
SOUTHERN SECTIONS OF THE AREA THROUGH THE MIDDLE OF NEXT WEEK.
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK ACROSS THE MID SOUTH. A FEW THUNDERSTORMS MAY
APPROACH SEVERE LIMITS DURING THIS PERIOD AND PRODUCE LOCALIZED
DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
TONIGHT ACROSS SOUTHERN PORTIONS OF THE MID SOUTH.

JLH

In the hours before

Special weather statement, Jul 6, 2:38 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
238 PM CDT FRI JUL 6 2012

MSZ002-013-014-062015-
UNION MS-MARSHALL MS-LAFAYETTE MS-
238 PM CDT FRI JUL 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS TO 55 MPH WAS LOCATED 5 MILES
NORTHWEST OF ETTA AT 239 PM CDT...MOVING SOUTH AT 5 MPH.

PEOPLE IN LAFAYETTE...MARSHALL AND UNION COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.

&&

LAT...LON 3439 8915 3441 8935 3461 8936 3460 8930
      3459 8930 3459 8925 3460 8924 3459 8914
TIME...MOT...LOC 1939Z 006DEG 4KT 3451 8926
Special weather statement, Jul 6, 2:43 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
243 PM CDT FRI JUL 6 2012

TNZ092-062015-
HARDIN TN-
243 PM CDT FRI JUL 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH WAS LOCATED 4 MILES
NORTHWEST OF OLIVE HILL AT 243 PM CDT...MOVING SOUTHWEST AT 10 MPH.

PEOPLE IN HARDIN COUNTY...INCLUDING LOCATIONS NEAR SAVANNAH...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3510 8825 3525 8837 3536 8808 3525 8800
TIME...MOT...LOC 1943Z 035DEG 7KT 3529 8809
Local storm report, Jul 6, 2:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
253 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     WALNUT GROVE            35.05N 88.05W
07/06/2012                   HARDIN             TN   LAW ENFORCEMENT

            A FEW TREES DOWN NEAR THE WALNUT GROVE COMMUNITY IN
            SOUTHEASTERN HARDIN COUNTY.

&&

RRH
Special weather statement, Jul 6, 3:12 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
312 PM CDT FRI JUL 6 2012

TNZ054-055-062045-
DECATUR TN-HENDERSON TN-
312 PM CDT FRI JUL 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 345 PM CDT FOR...

  DECATUR COUNTY IN TENNESSEE...
  NORTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 55 MPH WAS LOCATED
FROM 3 MILES NORTHEAST OF NATCHEZ TRACE STATE PARK TO 22 MILES EAST
OF DECATURVILLE AT 312 PM CDT...MOVING SOUTHWEST AT 25 MPH.

PEOPLE IN DECATUR AND HENDERSON COUNTIES...INCLUDING LOCATIONS NEAR
NATCHEZ TRACE STATE FOREST AND NATCHEZ TRACE STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3540 8798 3571 8843 3585 8813 3585 8805
      3582 8802 3582 8797 3578 8797 3571 8803
      3568 8801 3560 8802 3553 8797 3550 8797
      3545 8804 3540 8796
TIME...MOT...LOC 2012Z 041DEG 23KT 3576 8825 3546 8778
Special weather statement, Jul 6, 3:18 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 PM CDT FRI JUL 6 2012

MSZ002-003-013>015-062100-
BENTON MS-UNION MS-PONTOTOC MS-MARSHALL MS-LAFAYETTE MS-
318 PM CDT FRI JUL 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 PM CDT FOR...

  SOUTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 50 MPH WAS LOCATED
FROM 4 MILES SOUTH OF BETHLEHEM TO 7 MILES EAST OF DENMARK AT 318 PM
CDT...MOVING SOUTHWEST AT 10 MPH.

PEOPLE IN BENTON...LAFAYETTE...MARSHALL...PONTOTOC AND UNION COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3463 8926 3426 8909 3418 8924 3454 8954
TIME...MOT...LOC 2018Z 060DEG 11KT 3451 8936 3430 8923
Local storm report, Jul 6, 3:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT FRI JUL 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     2 E BRUCETON            36.03N 88.21W
07/06/2012                   BENTON             TN   TRAINED SPOTTER

            A FEW POWERLINES DOWN AND SEVERAL TREES SNAPPED EAST OF
            BRUCETON

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 1:08 PM CDTSpecial Weather StatementMEGHenry37 min
Jul 6, 2:05 PM CDTSpecial Weather StatementMEGCarroll25 min
Jul 6, 2:22 PM CDTSevere Thunderstorm WarningMEGHardin53 min
Jul 6, 2:36 PM CDTSpecial Weather StatementMEGCarroll, Weakley24 min
Jul 6, 2:43 PM CDTSpecial Weather StatementMEGHardin32 min
Jul 6, 2:51 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy54 min
Jul 6, 3:01 PM CDTSevere Thunderstorm WarningMEGGibson, Weakley44 min
Jul 6, 3:12 PM CDTSpecial Weather StatementMEGDecatur33 min
Jul 6, 3:21 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henderson, Madison39 min
Jul 6, 3:27 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy48 min
Jul 6, 3:54 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, McNairy51 min
Jul 6, 3:57 PM CDTSpecial Weather StatementMEGMadison48 min
Jul 6, 4:11 PM CDTSpecial Weather StatementMEGObion34 min
Jul 6, 4:17 PM CDTSevere Thunderstorm WarningMEGObion43 min
Jul 6, 4:23 PM CDTSevere Thunderstorm WarningMEGChester, Madison22 min
Jul 6, 4:38 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy, Madison39 min
Jul 6, 4:42 PM CDTSpecial Weather StatementMEGHaywood33 min
Jul 6, 4:49 PM CDTSpecial Weather StatementMEGFayette26 min
Jul 6, 5:15 PM CDTSpecial Weather StatementMEGFayette30 min
Jul 6, 5:39 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton18 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.